# SDR JR2R20170811290

- Difficulty date: August 12, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N864GA
- Make and model: Doug MD 83
- Aircraft serial: 49912
- Aircraft time: 56,540 hours, 37,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 59360331
- Condition: Corroded
- Location: Bs 1174-1194
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, FOUND CORROSION ON THE INTERNAL DOUBLER BS 1174 - 1194.
